MathSciNet Relay Station
MathSciNet bibliographic data
MR2505304 (2010i:20032) 20E42 (17C60)
Segev, Yoav Proper Moufang sets with abelian root groups are special. J. Amer. Math. Soc. 22 (2009), no. 3, 889–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement